MathSciNet Relay Station
MathSciNet bibliographic data
MR1695200 31A10 (30E20 31A15 47G10)
Tolsa, Xavier $L^2$-boundedness of the Cauchy integral operator for continuous measures. Duke Math. J. 98 (1999), no. 2, 269–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement